MAUDE Adverse Event Report: DRAEGER MEDICAL INFANT CARE, INC. RESUSCITAIRE RADIANT WARMER; INFANT RADIANT WARMER

DRAEGER MEDICAL INFANT CARE, INC. RESUSCITAIRE RADIANT WARMER; INFANT RADIANT WARMER
Model Number MU20503
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/23/2022
Type of Reportable Event Death
Event or Problem Description
It was reported that an event occurred where the involved patient died.The users noted the warmer [resuscitaire] was malfunctioning and had provided a check temp alarm.
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of this investigation.
 
Additional Manufacturer Narrative
Additional information was requested including clarification of the alarm provided (there is no "check temp" alarm), what mode the device was in and patient information however, no further information was provided.A draeger technician evaluated the device and found no issues with the performance of the device.Therefore, root cause could not be determined.
 
Event or Problem Description

Brand Name
RESUSCITAIRE RADIANT WARMER
Common Device Name
INFANT RADIANT WARMER
Manufacturer (Section D)
DRAEGER MEDICAL INFANT CARE, INC.
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL INFANT CARE, INC.
3135 quarry road
telford PA
MDR Report Key15374678
Report Number2510954-2022-00009
Device Sequence Number5613569
Product Code FMT
UDI-Device Identifier04049098000215
UDI-Public04049098000215
Combination Product (Y/N)N
PMA/510(K) Number
K120642
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU20503
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2022
Supplement Date Received by Manufacturer09/02/2022
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Outcome Attributed to Adverse Event Death;
Patient SexUnknown